# SDR GAIA01286OP

- Difficulty date: July 28, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N6808
- Make and model: Boeing 727223
- Aircraft serial: 19483
- System (JASC): 2700 · Flight Control System
- Part: Indicator
- Part number: 10607916
- Condition: Inoperative
- Location: Instrument Panel
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 302 - GEG-SEA - ON DEPARTURE, INBOARD FLAPS FAILED TO RETRACT FROM TAKEOFF SETTING.  AIRCRAFT MADE AN UNEVENTFUL RETURN LANDING AT GEG.  FOUND INBOARD FLAP POSITION INDICATOR INOPERATIVE.  REMOVED AND REPLACED INBOARD FLAP POSITION INDICATOR.  OPS CHECK OF INDICATOR AND SYSTEM CHECKS GOOD PER B727 MM 27-52-21.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
